# SDR USAA920071386

- Difficulty date: December 13, 2007
- Submitted: December 28, 2007
- Operation: Air carrier
- Aircraft: N649AW
- Make and model: Airbus A320-232
- Aircraft serial: 803
- Aircraft time: 36,611 hours, 14,088 cycles
- System (JASC): 5554 · Rudder/Tab, Attach Fittings
- Part: Hinge Fitting
- Part number: D5537131800200
- Condition: Worn
- Location: Rudder
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - C7 CHECK - NR 3 RUDDER HINGE FITTING IS LOOSE, VERTICAL STABILIZER STATION 2279 / RIB 5.  REPLACED NR 3 RUDDER HINGE FITTING, VERTICAL STABILIZER STATION 2279 / RIB 5 IAW A320 AMM 55-36-41.
